AGENDA [Monday, August 19, 2019]

[Vincent Godin]

[Parker Mauck & Michelle Hogan]

[Karen Cahill]

[Matt Lantz]

[Terry Humfeld]

[Louise Pollock]

[Amy Howell, Ph.D.]

7:30 - 8:30 AM BREAKFAST BUFFET

8:30 AM CALL TO ORDER & ROLL CALL

- Introductions
- Seating of Alternates & Public Member
- Cellphones, Wi-Fi, Safety Protocol
- Anti-Trust Guidelines & Marketing Orders 101
 [Jen Varela]
- Announcements, Rules of Order, Agenda Updates

8:50 - 10 AM SECTION 1: CANADA, INVENTORY, MARKETING POLICY

- Eastern Canada Crop Projection and APCQ
- Review Q2 and Q3 Cycle Reports & Industry Overview
- Develop & Approve FY '20 Marketing Policy
- 10 10:15 AM 15-MINUTE BREAK

10:15 - 10:45 AM SECTION 2: DOMESTIC PROMOTIONS

Communications & Domestic Marketing Update

10:45 AM - Noon SECTION 3: TRADE POLICY

- MRL & Tariff Updates
- Discussion on trade policy proposals for 2019/2020
- Noon 1 PM LUNCH

1 - 2:15 PM SECTION 4: NEW/OLD BUSINESS

- CI, SAB, Health Research Updates
- Research
- Clinical Science Activation Program
- Associations Updates

2:15 - 3:30 PM SECTION 5: INTERNATIONAL PROMOTIONS

- Handler Interviews [Sarah Gelpi &
 Program Update & Recommendations David McCaleb]
- 3:30 3:45 PM 15-MINUTE BREAK
- 3:45 4:30 PM EXECUTIVE SESSION
 - Personnel Issues



7:30 - 8:30 AM	BREAKFAST BUFFET	
8:30 AM	 CALL TO ORDER & ROLL CALL Reseating of Alternates Announcements, Rules of Order, Agenda Updates 	
8:30 - 8:45 AM	 SECTION 6: MINUTES Winter Meeting - February 12 & 13, 2019 	[Michelle Hogan]
8:45 - 9 AM	 SECTION 7: FINANCIALS Financial Statements: January-July 2019 	[Michelle Hogan]
9 - 9:15 AM	 SECTION 8: STAFF REPORT Update on staff and administrative activities e-Compliance Plan, Internal Controls Policy, Employee Handbook, Contingency Plan 	[Michelle Hogan]
9:15 - 10:15 AM	 SECTION 1: INVENTORY/MARKETING POLICY (Cont'd) Consideration of volume regulation recommendation 	
10:15 - 10:30 AM	15-MINUTE BREAK	
10:30 - 11:30 AM	 SECTION 9: BUDGET Review Proposed/Adjusted FY 2019/2020 Budget FY 2019/2020 Budget Narrative 	[Michelle Hogan]
11:30 AM - Noon	 SECTION 10: OTHER BUSINESS Designation of Independent Auditor Calendar 2020 Winter Meeting - February 6 & 7, Orlando, FL Meeting Guests to Include Almond Board 2020 Summer Meeting - August, WI (TBD) Any additional business to come before the Committee 	

ADJOURN